# SDR 2001F00130

- Difficulty date: May 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Accessory Unit
- Part number: 65249201
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 3 FIRE LIGHT ILLUMINATED AND BELL SOUNDED, FOLLOWED PROCEDURES.  LEFT BOTTLE DISCHARGE LIGHT DID NOT ILLUMINATE.  FIRE HANDLE LIGHT DID NOT EXTINGUISH.  INSPECTED ENGINE AND FOUND NO FIRE.  REMOVED AND REPLACED FIRE DETECTION ACCY UNIT.  PERFORMED TEST.  GROUND TEST NORMAL.  (M)
